MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA H FEMORAL STEMS; STEM: QUADRA-H CEMENTLESS, HA COATED LAT STEM SIZE 6

MEDACTA INTERNATIONAL SA QUADRA H FEMORAL STEMS; STEM: QUADRA-H CEMENTLESS, HA COATED LAT STEM SIZE 6
Model Number 01.12.036
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Pain (1994); Inadequate Osseointegration (2646)
Date of Event 02/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
The patient has minimal pain and presents signs of loosening/stress shielding.No revision surgery is planned.
 
Additional Manufacturer Narrative
Batch review performed on 13 march 2025 (b)(4) items manufactured and released on 17-nov-2022.Expiration date: 2027-nov-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation performed by medacta medical affairs manager: one and a half years after undergoing total hip arthroplasty (tha), the patient reported minimal pain.Follow-up x-rays revealed radiolucent lines, particularly around the proximal lateral aspect of the stem.Postoperative imaging also indicated an imperfect fit between the stem and the femoral canal, possibly due to slight undersizing or suboptimal bone preparation.This mismatch may have contributed to stem loosening.However, aseptic loosening is a well-documented complication of primary cementless hip arthroplasties, with multifactorial causes that often remain unclear.Root cause: aseptic loosening is a possible literature-described adverse event after primary hip arthroplasties and causes are often unknown.There is no indication that any potential issue with the device may have caused or contributed to the event.No previous case has been addressed to a device design or manufacturing related root cause.

Brand Name
QUADRA H FEMORAL STEMS
Common Device Name
STEM: QUADRA-H CEMENTLESS, HA COATED LAT STEM SIZE 6
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key21640390
Report Number3005180920-2025-00193
Device Sequence Number20938989
Product Code JDI
UDI-Device Identifier07630030802188
UDI-Public07630030802188
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.12.036
Device Lot Number2218894
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2025
Initial Report FDA Received Date03/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age63 YR
Patient SexMale